# SDR 95ZZZX3225

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4895Y
- Make and model: Cessna T210N
- Aircraft serial: 21064033
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 12326194
- Condition: Broken
- Location: Stab Nose
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 NOSE RIBS ON EACH STABILIZER WERE BENT OR BROKEN, ALSO, THE SKIN WAS CRACKED AROUND A RIVET IN ONE PLACE.  SUSPECT THIS WAS CAUSED BY PUSHING DOWN ON TAIL TO MOVE AIRCRAFT.
